# SDR 99ZZZX1538

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 23057142
- Condition: Cracked
- Location: Compressor
- Part time: 1,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CASE LINING CRACKED AND CORRODED UNDER LINING.  REMOVED AND REPLACED.
